# SDR FDEA202104080849

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 89,590 hours, 20,877 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101135117575
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM MEM LEVEL 1 FIRE DET 3 FAULT  FOLLOWED BY MOMENTARY LVL 3 ENGINE FIRE CYCLING  IMMEDIATLY BACK TO LVL 1 FIRE DET 3 FAULT.  LVL 1  FIRE DET 3 FAULT CYCLED ON & OFF FOR 10 MIN THEN  EXTINGUSHED   TROUBLESHOT PER MD-11 FIM 26-11-00-1-1. NO FAULTS  SHOWED AFTER TROUBLESHOOTING, PER MOCC REPLACED #3  ENGINE LOOP B LOWER TURBINE RESPONDER (DH8)  REFERENCE MD-11 AMM 26-11-03-4-1. OK FOR SERVICE.
